# SDR 05FDEA03391

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOORBEAM LWR CHORD BS 1110 RBL 4 - 24 WL 200.  CUT OUT DAMAGE ON LWR FLANGE OF BS 1110 FLOORBEAM RBL 2-RBL 26. FABRICATED AND   INSTALLED REPAIR IAW FEDEX SR DRAWING SR 27-53-034E.
